# SDR DALA2019040902359

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,538 hours, 39,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: L3 Door Latch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AFT ENT DOOR  INDICATION ON EICAS ALSO ENTRYS DOORS LIGHT ILLUMINATED ON OVERHEAD. FA REPORTS DOOR 3L HANDLE MOVED UP SEVERAL INCHES. PUSHED HANDLE DOWN THEN HANDLE AGAIN MOVED UP SEVERAL INCHES. NO UNUSUAL AIR NOISE. NO ABNORMAL PRESSURIZATION INDICATIONS.   FOUND UPPER FWD LATCH CAM OUT OF ADJUSTMENT. ADJUSTED PER 757 AMM 52-11-00. PRESSURIZED A/C TO 7 PSID. HANDLE STAYED STOWED. NO EICAS MESSAGES.
